Journal of Mathematics of Kyoto University

Equivariant Hopf structures on a sphere

Kouyemon Iriye

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 3 (1995), 403-412.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518704

Digital Object Identifier
doi:10.1215/kjm/1250518704

Mathematical Reviews number (MathSciNet)
MR1359005

Zentralblatt MATH identifier
0866.55014

Subjects
Primary: 55P91: Equivariant homotopy theory [See also 19L47]

Citation

Iriye, Kouyemon. Equivariant Hopf structures on a sphere. J. Math. Kyoto Univ. 35 (1995), no. 3, 403--412. doi:10.1215/kjm/1250518704. https://projecteuclid.org/euclid.kjm/1250518704


Export citation